Discussions that mention allegra-d

Back Problems board


Quote from GracieGirl:
I have been on Vioxx for several months now and have been having some strange side effects. I don't feel bad, but I have had several rounds of mouths sores. I get 4-5 canker-like sores in my mouth and throat at a time. Anyone heard of this? I don't know if it is due to the med or just another symptom. Any info is appreciated.

Thanks,


Hi GracieGirl,
I haven't had any of those symptoms from Vioxx, but I did have chest pains, so my doc took me off them.
How old are you, I have had severe back problems since 1988 and NO ONE has ever mentioned a replacement disc. where do you live, at least what state. I live in Kentucky and I feel all the doctors here are ridiculously behind times and really don't give a dang about how I hurt, or anything else. As for the other symptoms, go to web md and it will tell you all the side effects. However I had to get it from my pharmacist about the chest pain relativity. Also I was taking Allegra-D and it made my back hur t100 times worse than it did originally.
I hope things work out with your surgery. But I would appreciate the age question being answered so I have some idea if it is worth it or not to bring it up to my doc.
Thanks in advance,
jacksnana (almost 50)